| Model Number |
367835 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: bd had not received samples, but 2 photos were provided for investigation.The photos were reviewed and the indicated failure mode for foreign matter with the incident lot was observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that prior to use with bd vacutainer® k2 edta (k2e) 5.4mg blood collection tubes foreign matter was discovered in tube.The following information was provided by the initial reporter: dark tube.